Zur Auflösung von Gleichungssystemen.

Hans Hornich

Monatshefte für Mathematik (1950)

  • Volume: 54, page 130-134
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornich, Hans. "Zur Auflösung von Gleichungssystemen.." Monatshefte für Mathematik 54 (1950): 130-134. <http://eudml.org/doc/176831>.

author = {Hornich, Hans},
journal = {Monatshefte für Mathematik},
keywords = {Numerical analysis},
pages = {130-134},
title = {Zur Auflösung von Gleichungssystemen.},
url = {http://eudml.org/doc/176831},
volume = {54},
year = {1950},

AU - Hornich, Hans
TI - Zur Auflösung von Gleichungssystemen.
JO - Monatshefte für Mathematik
PY - 1950
VL - 54
SP - 130
EP - 134
KW - Numerical analysis
UR - http://eudml.org/doc/176831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.